MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER BIOMET CERAMIC HEAD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZIMMER BIOMET CERAMIC HEAD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately three years post-implantation, the patient underwent a left hip revision due to psoas tendonitis.The head was swapped for another of the same size due to exposure purposes.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Tendonitis is the inflammation or irritation of the tendons and is typically caused by repetitive motion, overuse and pressure to the bursae.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.This can impact the patients¿ ability to use the joint to their full potential.Patient can experience a decrease with overall adls, rom of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for tendonitis can consist of, otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, rest, ice, elevating the affected joint and steroid injections.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
ZIMMER BIOMET CERAMIC HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19614723
Report Number0001822565-2024-02144
Device Sequence Number17881306
Product Code JDI
UDI-Device Identifier00887868376689
UDI-Public(01)00887868376689(17)300930(10)3048259
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number802804002
Device Lot Number3048259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale